# SDR USAA2009042891020

- Difficulty date: April 4, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON WEB BETWEEN BS 847 TO BS 867, ALSO BETWEEN S25R TO S26R.  REPAIRED WEB BETWEEN BS 847 TO BS 867, ALSO BETWEEN S25R TO S26R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-47957.
